Amazon Facemasks

Australia: First fatal case of thrombosis with thrombocytopenia is likely to be linked to AstraZeneca #coronavirus vaccination

Astrazeneca, Australasia, Australia, Coronavirus, Health, Science, Side Effects, Vaccine

The TGA’s Vaccine Safety Investigation Group (VSIG) met late today and concluded that a recently reported case of thrombosis (blood clots in the arteries and veins) with thrombocytopenia (low platelet count) is likely to be linked to vaccination. VSIG reviewed a report about a 48-year-old woman who was vaccinated in New South Wales and admitted to hospital with an extensive thromboembolic event and thrombocytopenia (TTS) four days after receiving the AstraZeneca COVID-19 Vaccine. Sadly, this person Genene Norris died in hospital and we extend our sincerest condolences to her family.

TGA Statement

 

RIP Genene Norris

 

Image by Monika Häfliger from Pixabay